# SDR UPS06447852

- Difficulty date: August 17, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - BS2656 FUSELAGE EXTERNAL SKIN SURFACE FOUND DENT MARK AT STR3L-5L, CRACK LENGTH 3/16".  SKIN REPAIRED AS PER SRM 53-30-03 FIG 1A.
